m+Medelevator.RU
← Поиск публикаций
Zeitschrift fur Hautkrankheiten · 1985

[Budd-Chiari syndrome following dacarbazine therapy of malignant melanoma--an avoidable complication?].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Leyh F, Winzer M, Weber M, Hypa F

Аннотация

A 51-year-old female patient died of Budd-Chiari syndrome during treatment with adjuvant DTIC mono-chemotherapy for malignant melanoma. We report on clinical course and laboratory findings in detail. Differentiating BCS from VOD, we describe the liver damages referring to the latest findings about the effect of DTIC in fibrinolysis. In order to prevent further lethal complications, we suggest to regard pre-existing liver damage as a contra-indication for DTIC therapy; to prefer intraspinal anesthesia for malignant melanoma of the lower extremities; to avoid hepatotoxic drugs and alcohol during chemotherapy; to protect DTIC from light; to extend the interval between first and second cycle. Laboratory data, the "finger-prints" of DTIC, are unreliable. Great attention should be paid to clinical findings which may justify immediate and high dose corticosteroid therapy as well as intensive care monitoring.

Предметные рубрики MeSH